# SDR CA110912003

- Difficulty date: September 9, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 50,045 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: AEB2151011
- Condition: Failed
- Location: Hyd System
- Part time: 50,532 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

(CAN) MTC CONTROL ADVISED DISPATCH THAT 815 HAD LOST NR 1 HYDRAULIC SYSTEM (LOSS OF FLAPS AND BRAKES). CREW DECLARED AN EMERGENCY WITH ATC AND ARFF WAS MEETING FLIGHT ON TOUCHDOWN. TOW CREW ARRANGED TO TOW ACFT TO GATE. FLIGHT LANDED WITHOUT INCIDENT AT 1957Z. REF: DEFECT-1010960 (RESOLVED ON W/O: 303510 TASKCARD: NR-00001)  HYDRAULIC PRESSURE MANIFOLD FILTER BYPASSS INDICATOR ASSY WAS BLOWN OUT ALLOWING FLUID TO FLOW OUT OF THE MANIFOLD AND DEPLETE THE NR 1 SYS, NR1 HYD SYS PRESSURE MANIFOLD REPLACED IAW MM 29-10-00.
